# SDR CA020130005

- Difficulty date: January 22, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,383 hours
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Failed
- Location: Cage
- Component: Main Rotor Grip, Bell, 206011132113
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A "SPRINGY" FEELING IN CYCLIC ALONG WITH THE NECESSITY OF APPLYING CONSTANT FORWARD CYCLIC INPUT FOR CRUISE FLIGHT. NO PROBLEMS WERE FOUND IN THE FLIGHT CONTROLS. THE ROTOR HEAD WAS REMOVED AND DISASSEMBLED AND AT THIS TIME THE DAMAGED BEARING WAS NOTED. NO OTHER PARTS WERE FOUND DAMAGED. THE ROTOR HEAD, HAVING ONLY 80 HOURS REMAINING UNTIL OVERHAUL, HAS BEEN SENT FOR FURTHER EVALUATION AND OVERHAUL. THE FAILED BEARING IS BEING KEPT IN QUARANTINE FOR INSPECTION, IF REQUIRED.
